# SDR UIEA2024032200184

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 47,730 hours, 8,977 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - STA 460 - 480 LBL 30-90 FLOOR PANEL FOUND DEPRESSION.  FABRICATED FLOOR PANEL IAW RI-53-00-16779 REV A. NO FURTHER DEFECTS NOTED.
